# SDR VNAA2010083000009

- Difficulty date: August 26, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 14,142 hours, 14,109 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 6775171
- Condition: Burned
- Location: Fuselage
- Part time: 1,391 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON NOSE OF AIRCRAFT.  MAINTENANCE USING THE AIRCRAFT MAINTENANCE MANUALS FOUND BURN MARKS ON THE RADOME.  THE RADOME WAS REMOVED AND REPLACED.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED.
